On a functional inequality. (Short Communication).
Aequationes mathematicae, Tome 31 (1986), p. 323
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1986__31_137170,
author = {Janusz Walorski},
title = {On a functional inequality. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {323--323},
year = {1986},
volume = {31},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137170/}
}
Janusz Walorski. On a functional inequality. (Short Communication).. Aequationes mathematicae, Tome 31 (1986), p. 323. http://geodesic.mathdoc.fr/item/AM2_1986__31_137170/